Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Approximation of continuous functions by typical means of their Fourier series

Author: S. Aljančić
Journal: Proc. Amer. Math. Soc. 12 (1961), 681-688
MSC: Primary 42.06
MathSciNet review: 0130525
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Georges Alexits, Sur l’ordre de grandeur de l’approximation d’une fonction par les moyennes de sa série de Fourier, Mat. Fiz. Lapok 48 (1941), 410–422 (Hungarian, with French summary). MR 0018241 (8,261b)
  • [2] Slobodan Aljančić, Classe de saturation des procédés de sommation de Hölder et de Riesz, C. R. Acad. Sci. Paris 246 (1958), 2567–2569 (French). MR 0095364 (20 #1867)
  • [3] J. Favard, Sur l’approximation des fonctions d’une variable réelle, Analyse Harmonique, Colloques Internationaux du Centre National de la Recherche Scientifique, no. 15, Centre National de la Recherche Scientifique, Paris, 1949, pp. 97–110 (French). MR 0032839 (11,353e)
  • [4] Einar Hille, On the analytical theory of semi-groups, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 421–424. MR 0007575 (4,163d)
  • [5] Béla de Sz. Nagy, Sur une classe générale de procédés de sommation pour les séries de Fourier, Hungarica Acta Math. 1 (1948), no. 3, 14–52 (French). MR 0027879 (10,369b)
  • [6] S. Nikolsky, Approximations of periodic functions by trigonometrical polynomials, Trav. Inst. Math. Stekloff 15 (1945), 76 (Russian, with English summary). MR 0015540 (7,435c)
  • [7] S. B. Stečkin, On best approximation of certain classes of periodic functions by trigonometric polynomials, Izv. Akad. Nauk SSSR. Ser. Mat. 20 (1956), 643–648 (Russian). MR 0080793 (18,303a)
  • [8] Gen-ichirô Sunouchi and Chinami Watari, On determination of the class of saturation in the theory of approximation of functions, Proc. Japan Acad. 34 (1958), 477–481. MR 0100755 (20 #7183)
  • [9] M. Zamansky, (a) Classes de saturation de certains procédés d'approximation des séries de Fourier, Ann. Sci. École Norm. Sup. vol. 66 (1949) pp. 19-93. (b) Classes de saturation des procédés de sommation des séries de Fourier et applications aux séries trigonométriques, Ann. Sci. École Norm. Sup. vol. 67 (1950) pp. 161-198.
  • [10] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776 (21 #6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.06

Retrieve articles in all journals with MSC: 42.06

Additional Information

PII: S 0002-9939(1961)0130525-3
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia